In this paper, we consider robust stability and stable member problems for linear systems whose characteristic polynomials are nonmonic polynomials with multilinear uncertainty. For both problems, the results are given by using the reflection (box) coefficients and the extreme point property of multilinear functions defined on the box. Finding stable member in a polynomial family is one of the hard problems of linear control theory. This issue is considered by visualizing the cases n-l=2 and n-l=3. Necessary and sufficient conditions for robust stability and the existence of a stable member of the multilinear polynomial family using the reflection coefficients are obtained. Several examples are provided.
|Journal Section||Natural Sciences|
|Publication Date||September 30, 2022|
|Application Date||March 6, 2022|
|Acceptance Date||August 5, 2022|
|Published in Issue||Year 2022, Volume 43, Issue 3|